Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from urticaria. Have esophagus issues. Are they related?

Hello, I am a 30 year old male. I suffer from urticaria (unknown reason) now for about 8 weeks and also have some problems esophagus (pain, burning in the lower part of the chest ). I am currently taking lovocetirizine 1 x day and also raniditine 2 x day to manage the urticaria but I have also used other antihistaminics and even corticosteroids for about five days. I am not sure if the problem with esophagus has been caused by the urticaria or the antihistaminics or the other way around - the urticaria is caused by some problem wit the esophagus. I would really appreciate your opinion. Many thanks, Stefan
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Stefan,
Welcome to heathcare Magic!
The problem of esophagus, the urticaria and the antihistaminics are not causative by any relationship.
The first two problems are totally unrelated and are by chance together.
The treatment of Chronic Simple Urticaria is Levocetirizine 5 Mg day, it is most effective treatment but needs to be taken for some >3months continuously and you do not need steroids on it, I would warn against steroids because they can be terrible for esophagus disease.
Rantac 150 twice a day is good enough, take for two months and then let me know.

Wish you a great health!
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor